Truong Xuan Duc Ha


Associate Professor, Doctor (Associate member)

Cộng tác viên
Research interests: Optimality conditions for Set-valued Optimization Problem


Address
Office: Building A5, Room 211
Tel: +84 024 37563474 / 108
Email: txdha AT math.ac.vn
Personal homepage: http://vie.math.ac.vn/~txdha/

Education and academic degrees:

  • 1983: Ph.D., Voronezh State Pedagogical Institute, former USSR.
  • 1979: B.Sc., Voronezh State Pedagogical Institute, former USSR.
  • 2006: Associate Professor


Research areas: Optimization, Nonsmooth Analysis

PUBLICATIONS

List of publications in MathSciNet


List of recent publications
1Truong Xuan Duc Ha, A Hausdorff-type distance, a directional derivative of a set-valued map and applications in set optimization, Optimization, 67 (2018), 1031-1050, SCI(-E); Scopus.
2Truong Xuan Duc Ha, Slopes, Error Bounds and Weak Sharp Pareto Minima of a Vector-Valued Map, Journal of Optimization Theory and Applications, 176 (2018), 634–649, SCI(-E); Scopus.
3Tiến Sơn Phạm, Truong Xuan Duc Ha, Jen-Chih Yao, The global weak sharp minima with explicit exponents in polynomial vector optimization problems, Positivity, 22 (2018), 219–244,SCI(-E); Scopus.
4Truong Xuan Duc Ha, Johannes Jahn, Properties of Bishop-Phelps cones. Journal of Nonlinear and Convex Analysis 18 (2017), 415–429, SCI(-E); Scopus.
5Truong Xuan Duc Ha, A remark on the lower semicontinuity assumption in the Ekeland variational principle, Optimization, 65 (2016), 1781-1789.
6Truong Xuan Duc Ha, G.Eichfelder, Optimality conditions for vector optimization problems with variable ordering structures,  Optimization, 62 (2013), 597 - 627.
7Truong Xuan Duc Ha, Optimality conditions for various efficient solutions involving coderivatives:from set-valued optimization problems to set-valued equilibrium problems,  Nonlinear Analysis: Theory, Methods & Applications, 75 (2012), 1305–1323.
8Truong Xuan Duc Ha, The Fermat rule and Lagrange multiplier rule for various efficient solutions of set-valued optimization problems expressed in terms of coderivatives,  Springer, ISBN 978-3-642-21113-3
9Truong Xuan Duc Ha, J. Jahn, New order relations in set optimization,  Journal of Optimization Theory and Applications  148 (2011), 209 -- 236.
10Truong Xuan Duc Ha, Optimality conditions for several types of efficient solutions of set-valued optimization problems, In:  Nonlinear Analysis and Variational Problems, Springer (2010), 305-324.
11Truong Xuan Duc Ha, The Ekeland variational principle for Henig proper minimizers and super minimizers, J.  Math. Anal. Appl., 364 (2010), 156 -- 170.
12Truong Xuan Duc Ha, Variants of the Ekeland variational principle for a set-valued map involving the Clarke normal cone, J. Math. Anal. Appl. 316 (2006), 346 - 356.
13Truong Xuan Duc Ha, Lagrange multipliers for set-valued optimization problems associated with coderivatives, J. Math. Anal. Appl. 311 (2005), 647 - 663.
14Truong Xuan Duc Ha, Lagrange multipliers for set-valued optimization problems associated with coderivatives, J. Math. Anal. Appl. 311 (2005), 647 - 663.
15Truong Xuan Duc Ha, Some variants of the Ekeland variational principle for a set-valued map, J. Optim. Theory Appl. 124 (2005), 187 - 206.
16Truong Xuan Duc Ha, The Ekeland variational principle for set-valued maps involving coderivatives, J. Math. Anal. Appl. 286 (2003), 509 - 523.
17Truong Xuan Duc Ha, Demicontinuity, generalized convexity and loose saddle points of set-valued maps, Optimization 51 (2002), 293 - 308.
18Le Van Cuong, Truong Xuan Duc Ha, Asset market equilibrium in Lp spaces with separable utilities. J. Math. Econom. 36 (2001),  241 - 254.
19Truong Xuan Duc Ha, Existence and density results for proper efficiency in cone compact sets,  J. Optim. Theory Appl. 111 (2001), 173 - 194.
20Benoit Truong- Van, Truong Xuan Duc Ha, Existence results for viability problem associated to nonconvex stochastic differentiable inclusions. Stochastic Anal. Appl. 17 (1999), 667 - 685.
21Truong Xuan Duc Ha, Existence of viable solutions of nonconvex differential inclusion. Atti. Mat. Fis. Univ..Modena XLVII, 2 (1999), 457 - 471.
22Benoit Truong-Van, Truong Xuan Duc Ha, Existence of viable solutions for a nonconvex stochastic differential inclusions. Discussiones Math. Differential Inclusions 17 (1997), 107 - 131.
23Truong Xuan Duc Ha, Cone admitting strictly positive functionals and scalarization of some vector optimization problems. J. Optim. Theory Appl. 93 (1997), 355 - 372.
24Daishi Kuroiwa, Tamaki Tanaka, Truong Xuan Duc Ha, On cone convexity of set-valued maps. Nonlinear Analysis: Theory, Methods, Applications, Proceeding of the Second World Congress of Nonlinear Analyst (Athens, 10-17 July 1996), 30 (1997),1487 - 1496.
25Truong Xuan Duc Ha, Existence of viable solutions of nonconvex-valued differential inclusions in Banach spaces. Portugal. Math. 52 (1995), 241 - 250.
26Truong Xuan Duc Ha, Manuel D. P. Monteiro Marques, Nonconvex second order differential inclusions with memory. Set-Valued Analysis 3 (1995), N0 1, 71 - 86.
27Truong Xuan Duc Ha, On the existence of efficient points in locally convex spaces. J. Global Optim. 4 (1994), 265 - 278.
28Truong Xuan Duc Ha, A note on a class of cones ensuring the existence of efficient points in bounded complete sets. Optimization 31 (1994),141 - 152.
29Truong Xuan Duc Ha, Differential inclusions governed by convex and nonconvex perturbations of a sweeping process. Bull. Italian Math. Soc. 8 (1994), 327 - 354.
30C. Castaing, Truong Xuan Duc Ha, M. Valadier, Evolution equations governed by the sweeping process. Set-Valued Analysis 1 (1993), 109 - 139.
31Truong Xuan Duc Ha, Nonconvex perturbation of differential inclusions with memory. Acta Math. Vietnam. 17 (1992), 57 - 62.
32J. Saint-Pierre, Truong Xuan Duc Ha, Integration of the Jacobian of a locally Lipschitz function. Sem. Convex Anal. Montpellier 2 (1989), 1 - 18.
33Truong Xuan Duc Ha, Banach spaces of d.c. functions and quasidifferentiable functions. Acta Math. Vietnam. 3 (1988), 55 - 70.
34Truong Xuan Duc Ha, The Sard's theorem for a class of locally Lipschitz mappings. Sem. Convex Anal. Montpellier 9 (1987), 1 - 14.
35Truong Xuan Duc Ha, Behavior of positive eigenvectors of concave not completely continuous operators at the boundary of positive spectrum. Funct. Anal. Ulianovsk 16 (1982),113 - 119 (in Russian).
36Truong Xuan Duc Ha, I. A. Bakhtin, On the existence of positive eigenvectors for a class of concave operators. Funct. Anal. Ulianovsk 15 (1981), 33 - 43 (in Russian).
37Truong Xuan Duc Ha, I. A. Bakhtin , On the convergence of the successive method in the theory of nonlinear equations with concave operators. Functional Analysis, Ulianovsk 14 (1980), 47 - 55 (in Russian).
Preprints
1IMH20170403, Truong Xuan Duc Ha, A Hausdorff-type distance, a directional derivative of a set-valued map and applications in set optimization